# SDR YENA2022091300908

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb EMB110*
- Aircraft serial: 103
- Aircraft time: 39,943 hours, 26,073 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON EXTERNAL FUSELAGE SKIN BTTW FR 74/75 AND STRG 29LH / RH; REF: TECHOPSMX WO# 1974 NR# 00058 CORROSION ON EXT. SKIN OF FUSELAGE BTW FR74/75 AND STRG 29LH/RH WAS REMOVED AND EVAL: ORIGINAL THICKNESS 0.100" AND REMAINING MIN. .090" AND 0.091" WITHIN LIMITS PER EMB190 SRM 51-12-01 PAR 6 SRM 51-10-03 PAR 4D AND & SRM 53-23-01 AD 51 PAR 4 TABLE 102 QC 20002656 & TECH 201959846.
